Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 31, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 6, 2012, 12:59 PM CDT for Daviess County, DeKalb County, Missouri. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2012, 12:59 PM CDT (17:59 UTC)
- Expired
- May 6, 2012, 1:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Daviess County, MO, DeKalb County, MO
The radar
The Pleasant Hill radar (KEAX), 123 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 12:59 PM CDT | HAIL 1 | Maysville, MO | |
| May 6, 1:09 PM CDT | HAIL 0.88 | Amity, MO | COOP OBSERVER REPORTING NICKEL TO DIME SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 6.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1880 J/kg
- Mixed-layer CIN
- -240 J/kg
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
272
WUUS53 KEAX 061759
SVREAX
MOC061-063-061830-
/O.NEW.KEAX.SV.W.0031.120506T1759Z-120506T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 PM CDT SUN MAY 6 2012
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
DEKALB COUNTY IN NORTHWEST MISSOURI...
* UNTIL 130 PM CDT
AT 1239 PM...FIRE AND RESCUE CREWS REPORTED BASEBALL SIZE HAIL IN
STEWARTSVILLE.
AT 1220 PM...TRAINED WEATHER SPOTTERS REPORTED NICKEL SIZE HAIL IN
GOWER.
* AT 1254 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MAYSVILLE...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.
* LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...WEATHERBY...FAIRPORT AND SANTA ROSA.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 64 AND 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4004 9430 3998 9407 3974 9431 3975 9434
3983 9451 4004 9437
TIME...MOT...LOC 1759Z 213DEG 26KT 3986 9435
HAIL...1.00IN
WIND...<50 MPH
$$
MELL1 follow-up statement
727
WWUS53 KEAX 061819
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
119 PM CDT SUN MAY 6 2012
MOC061-063-061830-
/O.CON.KEAX.SV.W.0031.000000T0000Z-120506T1830Z/
DAVIESS MO-DEKALB MO-
119 PM CDT SUN MAY 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DEKALB AND WEST CENTRAL DAVIESS COUNTIES UNTIL 130 PM CDT...
AT 1259 PM...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL IN
MAYSVILLE.
AT 1257 PM...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZE HAIL
SOUTH OF MAYSVILLE.
AT 109 PM...A TRAINED WEATHER SPOTTER REPORTED NICKEL SIZE HAIL IN
AMITY.
AT 116 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF MAYSVILLE...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.
LOCATIONS IMPACTED INCLUDE...
SANTA ROSA.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 65 AND 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3993 9433 3993 9434 4002 9427 4003 9427
3998 9407 3987 9418
TIME...MOT...LOC 1819Z 213DEG 26KT 3998 9425
HAIL...1.00IN
WIND...<50 MPH
$$
MELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 6:12 AM CDT, 6 hours 47 minutes earlier.
Area forecast discussion, May 6, 6:12 AM CDT, 6 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 612 AM CDT Sun May 6 2012 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... Short Term (Today-Tuesday)... Main focus for the short term will be on the potential for strong to severe thunderstorms to develop as a cold front moves through the region. Overnight, convection ignited across Nebraska and into southern Minnesota in the vicinity of a cold front, with additional thunderstorms developing ahead of the front along the advancing gust front. Although this front has moved very little during the overnight hours, it should become more progressive into the morning hours. Models show this boundary moving into extreme northwest Missouri by late morning and continuing to track southeastward across the forecast area through the afternoon and early evening hours. As a result, precipitation may move into extreme northern Missouri by later this morning, becoming more widespread through the afternoon. As seen overnight, convection may form not only along the cold front but also along any outflow boundaries that may develop ahead of the advancing front. This activity will be entering a very unstable atmosphere over the region this afternoon as models continue to show instability upwards of 4000-5000 J/kg of MUCAPE. Although 0-6km shear looks to be quite weak -- 25-30 kts, the strong instability over the region should be enough to help produce strong to severe thunderstorms and possibly the development of supercells. Thunderstorm activity is expected to ramp up during the afternoon hours and persist through the evening as the front exits the region. The primary severe threats with this activity will be large hail and damaging winds. However, with the combination of the advancing cold front and the potential for outflow boundaries to interact with this front, cannot rule out the possibility that this boundary interaction could result in a few isolated tornadoes. Additionally, given the weak wind shear over the region, could also see areas of localized flooding due to slow moving storms producing heavy rainfall. This activity is expected to persist through the overnight hours and still be present across central Missouri Monday morning before exiting southeast of the forecast area by Monday afternoon. High pressure will move into the Northern and Central Plains behind this system, resulting in dry conditions for Tuesday and Tuesday night. As for temperatures, one more day of above normal conditions in the 80s is expected today as the southerly winds should not start veering to the northwest until later in the afternoon across northern Missouri. These northwesterly winds will stay in place through mid week as the surface high remains focused just west of the region. As a result, more seasonal conditions are expected Monday and Tuesday with highs in the lower 70s. ACH Medium Range (Wednesday through Saturday)... Later half of the forecast will arrive with pleasant conditions prevailing across the Central Plains. A modest Canadian surface high will be oozing across the Plains States with the help of a shortwave ridge. This will allow for dry conditions to prevail with temperatures kicking around a little below to a little above normal for Wednesday and Thursday respectively. Questions on the forecast quickly center of Friday and Saturday as a shortwave trough will be sliding east along the Canadian border, with a weak cutoff circulation kicking out of the Four Corners region across the Southern Plains. Medium range models have all shifted in the same direction over the last 24 hours worth of model runs adding some confidence to the late week forecast. Models seem to be better resolving the Canadian border trough and weak Four Corners circulation with the latest runs as output solutions look less prone to phasing these northern and southern stream features. This has resulted in the focus for activity looking like it will split around our section of Kansas and Missouri, as best dynamics go with the Canadian border trough, and thermodynamics with the weak circulation kicking out across the Southern Plains. Convective potential along the front is looking to be limited, so have clipped POPs a little in the last couple of days of the forecast, but will continue to carry chance thunderstorm POPs Friday night into Saturday. Cutter && .AVIATION... For the 12Z TAFs...An advancing outflow boundary across southern Nebraska is pushing into far north Missouri at this hour, and has been timed into the terminals from 13Z to 14Z. Storms associated with the outflow boundary are expected to effect the KSTJ terminal, but likely will have dissipated by the time the outflow reach KMCI, leaving broken MVFR ceilings wallowing around this morning. Winds should whip around to the north based on the strength of the outflow for part of the morning. Otherwise, have timed afternoon convective initiation around 20Z to 21Z, though confidence is rather low as the morning outflow boundary, and/or any morning convection, may modify initiation time. Anticipate many updates to the TAFs today as storm initiation become more apparent. Cutter && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, May 6, 5:24 AM CDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 524 AM CDT SUN MAY 6 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071030- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 524 AM CDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT DURING THE OVERNIGHT HOURS...THUNDERSTORMS DEVELOPED ACROSS EASTERN NEBRASKA TOWARD NORTHERN IOWA ALONG AN OUTFLOW BOUNDARY SURGING AHEAD OF A COLD FRONT. THIS ACTIVITY WILL TRACK SOUTHEASTWARD INTO NORTHERN MISSOURI THIS MORNING...WITH STRONG WINDS AND SMALL HAIL POSSIBLE WITH THE STRONGEST STORMS. AN EXTREMELY UNSTABLE AIRMASS WILL BE IN PLACE ACROSS THE REGION TODAY AS THE COLD FRONT ENTERS NORTHWESTERN MISSOURI LATE THIS MORNING AND TRACKS SOUTHEASTWARD ACROSS THE OUTLOOK AREA THROUGH THE AFTERNOON AND EARLY EVENING HOURS. THIS FRONT WILL HELP TO TRIGGER MORE WIDESPREAD STRONG TO SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS ACROSS THE ENTIRE OUTLOOK AREA. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL...AND CANNOT RULE OUT THE POTENTIAL FOR AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL LIKELY STILL BE LINGERING ACROSS WEST CENTRAL TO NORTHEASTERN MISSOURI MONDAY MORNING BEFORE EXITING SOUTHEAST OF THE OUTLOOK AREA BY EARLY MONDAY AFTERNOON. THE THREAT FOR SEVERE THUNDERSTORMS FROM THIS LINGERING ACTIVITY IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON AND THIS EVENING. ACH
In the hours before
Local storm report, May 6, 10:41 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1041 AM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HAIL KANSAS CITY 39.10N 94.58W
05/06/2012 M0.88 INCH JACKSON MO NWS EMPLOYEE
NICKEL SIZE HAIL AT KANSAS CITY ZOO REPORTED BY NWS
EMPLOYEE.
&&
KBRONISSpecial weather statement, May 6, 10:41 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1041 AM CDT SUN MAY 6 2012
MOZ037-061615-
JACKSON MO-
1041 AM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON COUNTY UNTIL 1115
AM CDT...
AT 1040 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR RAYTOWN...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
INDEPENDENCE...SUGAR CREEK AND MAYWOOD.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 6 AND 13.
I-435 LOOP FROM MILE MARKERS 57 TO 69.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3915 9449 3914 9448 3912 9446 3915 9441
3913 9432 3895 9449 3900 9460
TIME...MOT...LOC 1541Z 212DEG 14KT 3903 9449
MJSpecial weather statement, May 6, 12:12 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1212 PM CDT SUN MAY 6 2012 MOZ037-038-043-044-061745- CASS MO-JACKSON MO-JOHNSON MO-LAFAYETTE MO- 1212 PM CDT SUN MAY 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAFAYETTE... NORTHWESTERN JOHNSON...SOUTHEASTERN JACKSON AND NORTHEASTERN CASS COUNTIES IN WEST CENTRAL MISSOURI UNTIL 1245 PM CDT... AT 1210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PLEASANT HILL...MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PLEASANT HILL...GREENWOOD...LAKE LOTAWANA...BLUE SPRINGS...GRAIN VALLEY...OAK GROVE...LONE JACK...STRASBURG...TARSNEY LAKES... PITTSVILLE...BATES CITY AND LAKE LAFAYETTE. THIS WILL IMPACT I-70 BETWEEN MILE MARKERS 21 AND 34. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3912 9421 3890 9382 3866 9432 3878 9448 TIME...MOT...LOC 1712Z 224DEG 45KT 3879 9432 SM
Special weather statement, May 6, 12:14 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1214 PM CDT SUN MAY 6 2012
MOZ013-020-021-061745-
BUCHANAN MO-CLINTON MO-DE KALB MO-
1214 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...WESTERN
CLINTON AND SOUTHEASTERN BUCHANAN COUNTIES UNTIL 1245 PM CDT...
AT 1210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GOWER...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GOWER...PLATTSBURG...STEWARTSVILLE...OSBORN AND AMITY.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3975 9424 3948 9455 3952 9460 3953 9461
3953 9462 3961 9474 3989 9446
TIME...MOT...LOC 1714Z 220DEG 22KT 3959 9459
SMLocal storm report, May 6, 12:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1245 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM HAIL STEWARTSVILLE 39.75N 94.50W
05/06/2012 M2.75 INCH DEKALB MO FIRE DEPT/RESCUE
FIRE DEPT TRAINED SPOTTER REPORTING BASEBALL SIZE HAIL
VIA SHERRIFS DEPT.
&&
KBRONISLocal storm report, May 6, 12:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1247 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL GOWER 39.61N 94.59W
05/06/2012 M0.88 INCH CLINTON MO TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED TRAINED SPOTTER
&&
KBRONISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:34 AM CDT | Special Weather Statement | EAX | Harrison | 26 min |
| May 6, 9:35 AM CDT | Special Weather Statement | EAX | Ray | 40 min |
| May 6, 9:38 AM CDT | Special Weather Statement | EAX | Clay | 37 min |
| May 6, 10:41 AM CDT | Special Weather Statement | EAX | Jackson | 34 min |
| May 6, 11:02 AM CDT | Areal Flood Advisory | EAX | Jackson | 5 hr |
| May 6, 12:12 PM CDT | Special Weather Statement | EAX | Jackson | 33 min |
| May 6, 12:14 PM CDT | Special Weather Statement | EAX | Clinton | 31 min |
| May 6, 12:28 PM CDT | Severe Thunderstorm Warning | EAX | Clinton, DeKalb | 32 min |
| May 6, 1:24 PM CDT | Special Weather Statement | EAX | Chariton | 51 min |
| May 6, 1:47 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Randolph | 28 min |
| May 6, 1:57 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Saline | 33 min |
| May 6, 2:15 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 30 min |
| May 6, 4:31 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 29 min |
| May 6, 4:46 PM CDT | Special Weather Statement | EAX | Caldwell, Clinton | 44 min |
| May 6, 4:47 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 28 min |
| May 6, 5:01 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 29 min |
| May 6, 5:16 PM CDT | Tornado Warning | EAX | Cass | 29 min |
| May 6, 5:30 PM CDT | Special Weather Statement | EAX | Daviess | 45 min |
| May 6, 5:34 PM CDT | Special Weather Statement | EAX | Cass | 26 min |
| May 6, 5:39 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 36 min |
| May 6, 5:51 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 24 min |
| May 6, 6:02 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson | 28 min |
| May 6, 6:15 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 30 min |
| May 6, 6:18 PM CDT | Flash Flood Warning | EAX | Cass, Jackson | 5 hr |
| May 6, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 30 min |
| May 6, 6:45 PM CDT | Special Weather Statement | EAX | Gentry | 45 min |
| May 6, 6:47 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 28 min |
| May 6, 6:58 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.